# SDR ASAA11510851

- Difficulty date: December 22, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 20,464 hours, 6,379 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FO NOTED WING ANTI ICE VALVE C/B POPPED OUT.  INSPECTED C/B PANEL & VALVE.  NO DEFECT NOTED.  RESET C/B REF AMM 20 60 01 PROCEDURE.  OPS CHECK NORMAL REF AMM. 30 11 00.  GROUND VERIFICATION GOOD.
